# SDR SWAA020668

- Difficulty date: March 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 45,561 hours, 39,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL BEAM WEB CRACKED (2 EA) AT BS 183, WL 183, LBL 17.1 AND RBL 17.1.  REPAIRED WEB PER SRM.
